dangergirl Posted April 1, 2008 Share Posted April 1, 2008 I've always had sleep issues - either getting to sleep, staying asleep or getting enough sleep. Rarely, I can get a good night's sleep...those are glorious nights indeed. My pdoc rx'd 2mg of Lunesta when needed. The first night was amazing - 8 solid hours. The second night, got to sleep ok, woke a few times, but was able to get back to sleep - 7 better than average hours. Thought I'd try it on my own after that. I've done at most, three days in a row, but by the third night, it's as if I'm not taking it anyway, so I basically save it until nights when I really need it. So, the Lunesta doesn't seem to help unless I don't take it for a few days and then let it hit me for one day at a time, but the biggest problem is this: it seems that the day after I take it, around 3 or 4pm or so, I get exhausted. I mean, to the core, bone tired, can't stay awake. This is not a result of anything else that I can put my finger on bc nothing else has changed. It's frustrating bc it wipes me out for at least two hours. Anyone have any ideas about this? I'll be interviewing soon, want to sleep but can't be a zombie for the interviews and am feeling a little stressed about this (which is going to make it even harder to sleep). Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.